Open Access
Translator Disclaimer
September, 1985 Consistency and Asymptotic Normality of the Minimum Logit Chi-Squared Estimator When the Number of Design Points is Large
Linda June Davis
Ann. Statist. 13(3): 947-957 (September, 1985). DOI: 10.1214/aos/1176349648

Abstract

When the number of design points goes to infinity, we show that the minimum logit chi-squared estimator of the parameter in a linear logistic regression model for binomial response data is asymptotically normal. We also give conditions under which it is consistent.

Citation

Download Citation

Linda June Davis. "Consistency and Asymptotic Normality of the Minimum Logit Chi-Squared Estimator When the Number of Design Points is Large." Ann. Statist. 13 (3) 947 - 957, September, 1985. https://doi.org/10.1214/aos/1176349648

Information

Published: September, 1985
First available in Project Euclid: 12 April 2007

zbMATH: 0585.62055
MathSciNet: MR803750
Digital Object Identifier: 10.1214/aos/1176349648

Subjects:
Primary: 62F12
Secondary: 62F10

Rights: Copyright © 1985 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.13 • No. 3 • September, 1985
Back to Top